Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Had Lyme disease, quit antibiotics to herbal supplements, causing stinging debris and itching. Is it a healing process?

Hi, Dr. Grief. I m Jan. I have had Lyme disease sine I was very young. I was an accomplished figure skater and the symptoms went away for decades while traing and coaching in freezing temps. My q to you is this: I took oral antibiotics and had to quit. Now I m taking a proven herbal supplement . I have had stinging debri like a stinger come out of my eye. Now I am itching quite a bit. Is this a healing crisis?
Asked On : Wed, 6 Mar 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Ophthalmologist 's  Response
No dear Jan, this just allergy not related to Lyme's disease.
Do use Olopatadine 0.1 % e/d twice and Refresh liqigel e/d 4-5 times a day. always splash your eyes with cold water when you are back from outdoors.
Answered: Mon, 15 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor